@Article{JCM-1-353, author = {Guo , Ben-Yu}, title = {The Convergence of the Spectral Scheme for Solving Two-Dimensional Vorticity Equations}, journal = {Journal of Computational Mathematics}, year = {1983}, volume = {1}, number = {4}, pages = {353--362}, abstract = {

Much work has been done for the spectral scheme of the P.D.E. The author proposed a technique to prove the strict error estimation of the spectral scheme for the K.D.V.-Burgers equation. In this paper, the technique is generalized to two-dimensional vorticity equations. Under some conditions, the error estimation implies the convergence. The more smooth the solution of the vorticity equations, the more accurate the approximate solution.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9713.html} }